JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 2, Issue 1, Article 13
An Algebraic Inequality

    Authors: Feng Qi,  
    Keywords: Algebraic Inequality, Cauchy's Mean-Value Theorem, Alzer's Inequality  
    Date Received: 05/04/00  
    Date Accepted: 15/01/01  
    Subject Codes:


    Editors: Kenneth B. Stolarsky,  

In this short note, an algebraic inequality related to those of Alzer, Minc and Sathre is proved by using analytic arguments and Cauchy's mean-value theorem. An open problem is proposed.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login